Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: humour center of the brain linkadge

Posted by ed_uk on July 17, 2005, at 7:12:34

In reply to humour center of the brain, posted by linkadge on July 17, 2005, at 1:50:22

Can J Neurol Sci. 1998 Aug;25(3):252-3.

Pathological laughter following intravenous sodium valproate.

Jacob PC, Chand RP.

Department of Medicine (Neurology), College of Medicine, Sultan Qaboos University, Muscat, Oman.

BACKGROUND: Pathological laughter can be a sign of epilepsy, psychiatric illness, effect of toxins or psychotropic drugs or of structural brain disease. METHOD: Case Studies. RESULT: Two patients developed inappropriate uncontrollable laughter following intravenous sodium valproate for treatment of epilepsy. CONCLUSION: Pathological laughter can be a side effect of intravenous sodium valproate.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk thread:528905
URL: http://www.dr-bob.org/babble/20050713/msgs/528926.html